MAUDE Adverse Event Report: Tornier Inc PERFORM 45% INSERT VE SZ1/2 36 MM +0; PROSTHESIS, SHOULDER, SEM-CONSTRAINED, METAL/PLOYMER + ADDITIVE, CEMENTED

Tornier Inc PERFORM 45% INSERT VE SZ1/2 36 MM +0; PROSTHESIS, SHOULDER, SEM-CONSTRAINED, METAL/PLOYMER + ADDITIVE, CEMENTED
Catalog Number DWS1360
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's shoulder dislocated; revision surgery planned.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
PERFORM 45% INSERT VE SZ1/2 36 MM +0
Common Device Name
PROSTHESIS, SHOULDER, SEM-CONSTRAINED, METAL/PLOYMER + ADDITIVE, CEMENTED
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50414191
Report Number0001649390-2026-00877
Device Sequence Number18418870
Product Code PAO
UDI-Device Identifier00846832077991
UDI-Public00846832077991
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWS1360
Device Lot NumberAJ5734051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale